# SDR GLBA96059

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60UE
- Make and model: Beech 1900C
- Aircraft serial: UC60
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 15,143 hours
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

MSP - CREW REPORTED THE RIGHT LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED AND THERE WAS A SMELL OF SMOKE IN COCKPIT.  THEY PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN AND MADE UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE WITH SERVICEABLE.  RUN AND LEAK CHECKS WERE GOOD.  (M)
